# SDR REXA2016070401299

- Difficulty date: July 4, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD J-ANGLE AT FS 280 IS CORRODED.  LOCATED AND DRILLED UP NEW J-ANGLE AND 3 EA CLIPS AT RBL 9 AND LBL 9 AT FS 280 IAW SRM 51-40-11-001-001-A01.  INSTALLED NEW PARTS IAW SRM 51-42-06-001-001-A01.  TOUCHED UP PAINT IAW 51-21-11-001-001-A01, 51-25-06-001-001-A01, 51-25-16-001-001-A01.
